# SDR ASAA2023022542068

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,548 hours, 10,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN COVER FELL OFF. GROUNDED - YES. RESECURED OVERWING EXIT SIGN COVER BETWEEN ROWS 16 AND 17. NO FURTHER DEFECTS NOTED.
